# SDR HEEA0014516

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- Engine: Allsn 250C30P
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Erratic
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP COMP ACTUATOR INTERMITTENTLY ERRATIC.
